# SDR 7AHR20130129008

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BELLY, SKIN BULGE AROUND FASTENERS BETWEEN STRINGER 27L AND 27R. REMOVED FASTENERS AT EXTERIOR FUSELAGE SKIN AT BS 747 BETWEEN STRINGER 27L & 27R IAW SRM 51-30-02.  FRAME HAS CORROSION DAMAGE BEYOND LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR PARTS (SHEAR TIE ANGLE) IAW SRM 53-10-4. INSTALLED REPAIR PARTS IAW SRM 51-30-02
